# SDR MASA200601765

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 6,419 hours, 4,724 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 9705 CLT - CAPTAIN REPORTED INBOARD FLIGHT SPOILER AND SPOILERON CAUTION MESSAGE.  MX RESET THE SYSTEM AND PERFORMED S-POST.  FAULTS CLEARED, ACFT CONTINUED OPERATIONS.
